# SDR SCNA20201116273

- Difficulty date: October 28, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R1 SERVICE DOOR LOWER MAIN SILL WEB BS 294 RBL 55 WL 207.  R1 SERVICE DOOR LOWER MAIN SILL WEB FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-10-15-1A-2.  REMOVED AND REPLACED MAIN SILL WEB, IAW SUN COUNTRY AIRLINES EA 53-0060 AND ATS ER 20-03432 REV IR.
